# SDR 98ZZZX3127

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2134X
- Make and model: Cessna 337
- Propeller: Mcauly D2AF34C61
- System (JASC): 6114 · Propeller Hub Section
- Part: Ferrule
- Condition: Damaged
- Location: Propeller
- Component: LC7C0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FERRULE WAS REJECTED FOR DAMAGE TO THE SNAP RING GROOVE DUE TO A GROUND STRIKE.
